arrow
Volume 27, Number 5
Previous Issue Next Issue

J. Comp. Math., 27 (2009), pp. 561-562

Preview Full PDF 1779 23838 Abstract

Liuqiang Zhong, Shi Shu, Gabriel Wittum & Jinchao Xu

10.4208/jcm.2009.27.5.011

J. Comp. Math., 27 (2009), pp. 563-572.

Preview Full PDF 1763 21514 Abstract

Ralf Hiptmair & Weiying Zheng

10.4208/jcm.2009.27.5.012

J. Comp. Math., 27 (2009), pp. 573-603.

Preview Full PDF 1611 22346 Abstract

Tzanio V. Kolev & Panayot S. Vassilevski

10.4208/jcm.2009.27.5.013

J. Comp. Math., 27 (2009), pp. 604-623.

Preview Full PDF 1723 23064 Abstract

Mario Bebendorf & Joerg Ostrowski

10.4208/jcm.2009.27.5.014

J. Comp. Math., 27 (2009), pp. 624-641.

Preview Full PDF 1637 23354 Abstract

Markus Clemens, Jens Lang, Delia Teleaga & Georg Wimmer

10.4208/jcm.2009.27.5.015

J. Comp. Math., 27 (2009), pp. 642-656.

Preview Full PDF 1774 21014 Abstract

R.H.W. Hoppe & J. Schöberl

10.4208/jcm.2009.27.5.016

J. Comp. Math., 27 (2009), pp. 657-676.

Preview Full PDF 1629 20654 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard